MATHEMATICA BOHEMICA, Vol. 126, No. 1, pp. 151-159 (2001)

Weak $\sigma$-distributivity of lattice ordered groups

Jan Jakubik

Jan Jakubik, Matematicky ustav SAV, Gresakova 6, 040 01 Kosice, Slovakia, e-mail:

Abstract: In this paper we prove that the collection of all weakly distributive lattice ordered groups is a radical class and that it fails to be a torsion class.

Keywords: lattice ordered group, weak $\sigma$-distributivity, radical class

Classification (MSC2000): 06F20

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition